# SDR C2XA98IA438

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027928001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT CENTER BUTTSTRAP AT FRAME 28 TO FRAME 33 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF THE BUTTSTRAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
